American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Lei Fu and Daqing Wan. Functional equations of $L$-functions for symmetric products of the Kloosterman sheaf. Trans. Amer. Math. Soc. 362 (2010) 5947-5965. MR 2661503.
Abstract, references, and article information
View Article: PDF

[2] Raf Cluckers. Exponential sums: Questions by Denef, Sperber, and Igusa. Trans. Amer. Math. Soc. 362 (2010) 3745-3756. MR 2601607.
Abstract, references, and article information
View Article: PDF

[3] Li-Chien Shen. On the theory of elliptic functions based on ${}_{2}F_{1}(\frac{1}{3},\frac{2}{3};\frac{1}{2};z)$. Trans. Amer. Math. Soc. 357 (2005) 2043-2058. MR 2115090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ronald Evans. Gauss sums and Kloosterman sums over residue rings of algebraic integers. Trans. Amer. Math. Soc. 353 (2001) 4429-4445. MR 1851177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Yangbo Ye. The lifting of an exponential sum to a cyclic algebraic number field of prime degree. Trans. Amer. Math. Soc. 350 (1998) 5003-5015. MR 1433129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jan Denef and François Loeser. Character sums associated to finite Coxeter groups. Trans. Amer. Math. Soc. 350 (1998) 5047-5066. MR 1443870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] E. A. Coutsias and N. D. Kazarinoff. The approximate functional formula for the theta function and Diophantine Gauss sums. Trans. Amer. Math. Soc. 350 (1998) 615-641. MR 1443869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jacob Nemchenok. Imprimitive Gaussian sums and theta functions over a number field . Trans. Amer. Math. Soc. 338 (1993) 465-478. MR 1041052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Romuald Dąbrowski. Kloosterman sums for Chevalley groups . Trans. Amer. Math. Soc. 337 (1993) 757-769. MR 1102221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Paul Gérardin and Wen-Ch’ing Winnie Li. Identities on quadratic Gauss sums . Trans. Amer. Math. Soc. 321 (1990) 159-182. MR 974516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] John Greene. Hypergeometric functions over finite fields . Trans. Amer. Math. Soc. 301 (1987) 77-101. MR 879564.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Alan Adolphson. Uniqueness of $\Gamma \sb{p}$ in the Gross-Koblitz formula for Gauss sums . Trans. Amer. Math. Soc. 278 (1983) 57-63. MR 697060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1